# SDR ASAA9910061

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE FLOORBEAM LOWER CAP, LOWER SURFACE, FORWARD FLANGE CORRODED AT STATION 500B BETWEEN LBL 25 AND LBL 45.  REPAIRED PER EA 5310-01655.  (M)
